# SDR HALA2016040400166

- Difficulty date: April 4, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-ZONE SEAT TRACK-Y953 FROM FRAME 59-67 HAS MULTIPLE AREA OF CORROSION.  SEAT TRACK SECTION C59-67, Y953 CORROSION REMOVED.  RII OF REMOVED CORROSION CARRIED OUT IAW GMM VOL 1 CHAP 5, ASSESSED 3 OF 4 AREAS AS OUT OF LIMITS, LEVEL 2 IAW SRM 53-41-15, REV 89.  SEAT TRACK SPLICE SOLUTION 111 CARRIED OUT BETWEEN C59-C62 OF TRACK, IAW SRM 53-41-15, PARA 5B, REV 89 AND DWG F53477044.
